# SDR ASAA2019090730624

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 4,449 hours, 1,228 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL CTR R XFR FAULT ON ECAM. GROUNDED - YES. PERFORMED TROUBLESHOOTING IAW TSM 28-26-00-810-807-A AND OPERATIONAL TEST IAW AMM 28-26-00-710-001-A.  CENTER TANK R XFR VALVE OPERATES NORMALLY WITH NO FAULTS DETECTED MEL REF 28-21-02-03A.
